# SDR SWAA2022052600605

- Difficulty date: April 28, 2022
- Submitted: May 26, 2022
- Operation: Air carrier
- Aircraft: N8629A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36897
- Aircraft time: 27,525 hours, 12,701 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Cracked
- Location: R/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HFEC INDICATION OF A CRACK IN R/H WING LEADING SKIN FASTENER COUNTERSINK AT THE 11TH HOLE INBOARD OF THE ENGINE PYLON. CRACK INDICATION REMAINED AFTER OVERSIZING HOLE TO .247 INCHES. / [01] ATTACHED PHOTO OF HOLE;[02] REPAIR ACCOMPLISHED PER EA 22-157-01278-WIP1. REF. FAULT TTG8Q00C6UDA AND TTG8Q00CB1G8;[03] VERIFIED WORK ACCOMPLISHED ON EA 22-157-01278. REF. FAULT TTG8Q00C6UDA AND TTG8Q00CB1G8
